# SDR SWAA2025090912957

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 64,211 hours, 41,935 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRAILING EDGE FLAPS INOPERATIVE.   FIM 27-59 TASK 808 CARRIED OUT. OHMED FOR CONTINUITY, SHORTS,  INSULATION RESISTANCE & DAR TEST IAW WDM 27-53-21.  NO FINDINGS. REPLACED FSEU IAW AMM 27-51-01. OPS CHECKED GOOD.
